Alert archive / Massachusetts / Small Craft Advisories in 2013

Small Craft Advisory 86, NWS Boston/Norton, MA

August 24, 2013

NWS Boston/Norton, MA issued this small craft advisory at Aug 24, 2013, 3:19 AM EDT. It took effect at Aug 24, 2013, 8:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2013, 3:19 AM EDT (07:19 UTC)
In effect from
Aug 24, 2013, 8:00 AM EDT
Expired
Aug 24, 2013, 7:00 PM EDT
In force
11 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WHUS71 KBOX 240719
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
319 AM EDT SAT AUG 24 2013

ANZ231-232-241530-
/O.NEW.KBOX.SI.Y.0002.130824T1200Z-130824T2300Z/
CAPE COD BAY-NANTUCKET SOUND-
319 AM EDT SAT AUG 24 2013

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS
MORNING TO 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO
7 PM EDT THIS EVENING.

* WINDS...NORTHEAST 5 TO 15 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 25 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ254-255-241530-
/O.NEW.KBOX.SC.Y.0086.130824T1200Z-130824T2300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
319 AM EDT SAT AUG 24 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EDT
THIS EVENING.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
4 follow-up statements
239 
WHUS71 KBOX 241125
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
725 AM EDT SAT AUG 24 2013

ANZ231-232-241230-
/O.CAN.KBOX.SI.Y.0002.130824T1200Z-130824T2300Z/
CAPE COD BAY-NANTUCKET SOUND-
725 AM EDT SAT AUG 24 2013

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS.

$$

ANZ254-255-241930-
/O.CON.KBOX.SC.Y.0086.130824T1200Z-130824T2300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
725 AM EDT SAT AUG 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
793 
WHUS71 KBOX 241354
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
954 AM EDT SAT AUG 24 2013

ANZ254-255-242200-
/O.CON.KBOX.SC.Y.0086.000000T0000Z-130824T2300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
954 AM EDT SAT AUG 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
365 
WHUS71 KBOX 241931
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
331 PM EDT SAT AUG 24 2013

ANZ254-255-242300-
/O.CON.KBOX.SC.Y.0086.000000T0000Z-130824T2300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
331 PM EDT SAT AUG 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
829 
WHUS71 KBOX 242303
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
703 PM EDT SAT AUG 24 2013

ANZ254-255-250015-
/O.EXP.KBOX.SC.Y.0086.000000T0000Z-130824T2300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
703 PM EDT SAT AUG 24 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS WILL CONTINUE TO DECLINE THIS EVENING...THEREFORE
THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 10:32 PM EDT, 4 hours 47 minutes earlier.

Area forecast discussion, Aug 23, 10:32 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1032 PM EDT FRI AUG 23 2013

.SYNOPSIS...

COOLER AND DRIER CONDITIONS WILL PERSIST THROUGH THE WEEKEND. BUT
AN UNSETTLED WEATHER PATTERN SETS UP FOR MUCH OF NEXT WEEK WITH
AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

1030 PM UPDATE...

HAVE REMOVED THE MENTION OF ANY SPRINKLES. EVALUATING THE 0Z
CHATHAM SOUNDING...THE COLUMN IS IMPRESSIVELY DRY WITH A PWAT
VALUE OF 0.72 INCHES. WHILE THE MID-LEVEL AXIS AND ATTENDANT
VORTMAX IS APPARENT PER WATER VAPOR IMAGERY...THE AMOUNT OF
ENHANCED ASCENT OF AVAILABLE MOISTURE SHOULD YIELD LITTLE IF
ANYTHING. AT MOST...SCATTERED TO BROKEN CLOUD DECKS OF 5-7 KFT.
TROUGH SHOULD BE OFFSHORE BY MORNING BEHIND WHICH WINDS WILL TURN
MORE NORTHERLY PUSHING COOLER AND DRIER AIR SOUTH OUT OF CANADA.

OTHERWISE MINOR TWEAKS TO TEMPERATURES...DEWPOINTS...AND SKY
CONDITIONS TO ACCOUNT FOR TRENDS. LOWS ON TRACK FOR THE MID-50S
ACROSS THE INTERIOR WITH UPPER-40S FOR THE HIGHER TERRAIN.
REMAINING MILD ALONG THE IMMEDIATE COAST. LOWER CONFIDENCE OF
PATCHY FOG ACROSS THE INTERIOR SHELTERED VALLEYS. IF ANY...VERY
LOCALIZED TO SHALLOW AREAS NEAR BODIES OF WATER.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...

SATURDAY AND SATURDAY NIGHT...

SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION SATURDAY AND
LINGERING INTO SATURDAY NIGHT. 850MB TEMPS WILL BE AROUND 10C
TOMORROW AND WITH FULL MIXING EXPECT...TEMPERATURES WILL WARM INTO
THE UPPER 70S. A GOOD AMOUNT OF SUBSTANCE BEHIND THE TROUGH WILL
KEEP DEWPOINTS LOW. NORTHERLY WINDS WILL BE AROUND 10KTS WITH HIGHER
GUSTS ALONG THE EAST COAST/CAPE AND ISLANDS. EAST COASTAL REGIONS
WILL BE COOLER AS SEA BREEZE DEVELOPS AND PUSHES INLAND.

OVERNIGHT WILL REMAIN QUIET. MAIN CONCERN WILL BE HOW LOW
TEMPERATURES WILL GET. WITH HIGH PRESSURE OVER THE AREA WINDS
OVERNIGHT WILL BE LIGHT COMBINED WITH CLEAR SKIES WILL ALLOW FOR
TRUE RADIATIONAL COOLING. AS DEWPOINTS DURING THE DAY WILL REACH IN
THE LOW TO MID 40S...BELIEVE THAT OVERNIGHT TEMPS WILL DROP INTO THE
UPPER TO MID 40S ESPECIALLY ACROSS THE NW ZONES AND TRUE RADIATIONAL
COOLING LOCALES.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...

HIGHLIGHTS...
  * QUIET WEATHER AT THE START AND END OF NEXT WEEK
  * UNSETTLED WEATHER FOR THE MIDDLE OF NEXT WEEK

MODELS ARE IN GOOD AGREEMENT FOR MUCH OF THE LONG TERM FORECAST.
THERE ARE DISCREPANCIES BETWEEN THE ECMWF AND THE GFS WITH RESPECT
TO THE SURFACE PATTERN FOR THE MIDDLE OF NEXT WEEK.  HOWEVER...BOTH
MODELS ARE IN GOOD SYNC WITH THE GENERAL SYNOPTIC SCALE PATTERN OF A
MID LEVEL RIDGE OVER THE MIDWEST WITH NORTHWESTERLY FLOW BRINGING A
SERIES OF SHORTWAVES ACROSS SOUTHERN NEW ENGLAND.  LOOKS LIKE A
QUIET START FOR NEXT WEEK...UNSETTLED WEATHER THROUGH THE MIDDLE OF
THE WEEK...AND A RETURN TO QUIETER WEATHER TOWARDS THE END OF THE
WEEK.

SUNDAY...
HIGH PRESSURE SOUTH OF NEW ENGLAND WILL STILL BE IN CONTROL
WITH SEASONABLE TEMPERATURES AND MOSTLY SUNNY SKIES.

MONDAY THROUGH THURSDAY...
A SERIES OF MID LEVEL SHORTWAVES WILL MOVE THROUGH THE
NORTHWESTERLY FLOW OVER SOUTHERN NEW ENGLAND BRINGING A CHANCE OF
SHOWERS AND THUNDERSTORMS TO THE AREA EACH DAY. SEVERAL LOW
PRESSURE SYSTEMS MAY DEVELOP AT THE SURFACE MOVING NEAR TO OR
ACROSS SOUTHERN NEW ENGLAND THOUGH THE MODELS ARE NOT IN AGREEMENT
ON THE TIMING OR TRACKS OF THESE LOW PRESSURE SYSTEMS. FOR THIS
TIME PERIOD WILL STICK MAINLY WITH THE WPC FORECAST WHICH
INCORPORATES BOTH THE GEFS AND ECMWF ENSEMBLE MEANS. WHILE AT
LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED EACH
DAY...THERE IS LOW CONFIDENCE ON THE TIMING AND EXTENT OF THESE
SHOWERS AND THUNDERSTORMS. TEMPERATURES LOOK TO BE SEASONABLE BUT
DEWPOINTS AND THUS RELATIVE HUMIDITY VALUES WILL INCREASE.

FRIDAY...
HIGH PRESSURE STARTS TO BUILD BACK INTO THE REGION WITH QUIETER
WEATHER EXPECTED.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERVIEW /THROUGH SATURDAY NIGHT/...HIGH CONFIDENCE.

VFR THROUGH THE PERIOD. EXPECT DIURNAL CU AGAIN TOMORROW AROUND
4000FT. SEA-BREEZE WILL CONTINUE FOR THE NEXT HOUR OR SO AND
DEVELOP AGAIN TOMORROW FOR THE EAST COAST. EXPECT GUSTY WINDS
AGAIN TOMORROW ACROSS THE CAPE AND THE ISLANDS...AROUND 20KTS.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. SEA-BREEZE CONTINUES FOR
ANOTHER HOUR TONIGHT AND IS EXPECTED BY MIDDAY AGAIN SATURDAY.

KBDL TERMINAL...HIGH CONFIDENCE IN VFR TAF.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY AND MONDAY...HIGH CONFIDENCE.  VFR.

TUESDAY AND WEDNESDAY...MODERATE CONFIDENCE.  PERIODS OF MVFR/IFR
CONDITIONS POSSIBLE IN SCT SHRA/TSRA AND OVERNIGHT FOG.

&&

.MARINE...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERVIEW /THROUGH SATURDAY NIGHT/...HIGH CONFIDENCE.

NORTHEASTERLY WINDS WILL PREVAIL THROUGH THE PERIOD. GUSTY WINDS
OF 20-30 KTS THIS AFTERNOON SHOULD SUBSIDE OVER THE NEXT FEW
HOURS. WENT AHEAD AND ISSUED A SCA FOR THE REMAINDER OF TODAY. WINDS
WILL INCREASE IN THE AFTERNOON AGAIN TOMORROW...AROUND 20 KTS.
SEAS WILL RESPOND AS A RESULT OF THE GUSTY WINDS AND MAY BUILD UP
TO 5 FT BY SATURDAY...LOW CONFIDENCE SO CAPPED SEAS AT 4 FT. MAY
NEED TO ISSUE A SMALL CRAFT ADVISORY FOR THE FAR SOUTHEASTERN
OUTER WATERS SHOULD PROLONGED FETCH ALLOW SEAS TO BUILD.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

HIGH CONFIDENCE SUNDAY. QUIET BOATING WEATHER. MODERATE CONFIDENCE
MONDAY THROUGH WEDNESDAY. SOUTHWESTERLY WINDS MAY GUST TO NEAR 25
KTS MONDAY AND TUESDAY AFTERNOONS WHILE SEAS BUILD UP TO 5 FEET
ON THE OUTER WATERS. CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY
NIGHT THROUGH WEDNESDAY. VISIBILITIES MAY BE REDUCED AT TIMES IN
OVERNIGHT FOG.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...DUNTEN/RLG
NEAR TERM...SIPPRELL
SHORT TERM...DUNTEN
LONG TERM...RLG
AVIATION...DUNTEN/RLG
MARINE...DUNTEN/RLG
Hazardous weather outlook, Aug 23, 4:12 PM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
412 PM EDT FRI AUG 23 2013

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-242015-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
412 PM EDT FRI AUG 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-242015-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
412 PM EDT FRI AUG 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 3:19 AM EDTSmall Craft Advisory for WindsBOX4 hr

Nearby

Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.